# SDR ASAA2023021241895

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 6,363 hours, 1,964 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON LEVEL OFF DURING ARRIVAL @ 6,000', FLASHING A/T P/RST LIGHT (AMBER) AND THROTTLES WOULD NOT MOVE TO MAINTAIN AIRSPEED. DISCONNECTED A/T AND ATTEMPTED RESET, SAME RESULT. DISCONNECTED AGAIN AND HAND FLEW. GROUNDED - YES. REF B737-9 IFIM TASK 22-31-00-810-973, NO FAULTS HISTORY, NO CURRENT FAULTS, INTERACTIVE SERVO MOTOR TEST- NO FAULTS. A/T OPERATION AC TEST PASS, REF B737-9 AMM 22-31-00-710-801.
